Revista Matemática Iberoamericana

Revista Matemática Iberoamericana publishes original research articles in all areas of Mathematics. Journal issues published after 2011 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 28 (2012), Revista Matemática Iberoamericana is being printed and distributed by the European Mathematical Society Publishing House.

Top downloads over the last seven days

Optimal Orlicz-Sobolev embeddingsAndrea CianchiVolume 20, Number 2 (2004)
On independent times and positions for Brownian motionsBernard de Meyer, Bernard Roynette, Pierre Vallois, and Marc YorVolume 18, Number 3 (2002)
Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimatesJosé A. Carrillo, Robert J. McCann, and Cédric VillaniVolume 19, Number 3 (2003)
The sharp $A_p$ constant for weights in a reverse-Hölder classMartin Dindoš and Treven Wall Volume 25, Number 2 (2009)
On the cluster size distribution for percolation on some general graphsAntar Bandyopadhyay , Jeffrey Steif , and Ádám Timár Volume 26, Number 2 (2010)
  • ISSN: 0213-2230 (print)
  • Publisher: Real Sociedad Matemática Española
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2002--2011
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/rmi